Alert archive / Mississippi / Tornado Warnings in 2025
Tornado Warning 77, NWS Jackson, MS
NWS Jackson, MS issued this tornado warning at Apr 6, 2025, 1:39 AM CDT for Leake County, Neshoba County, Winston County, Mississippi. It was in force for 66 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 6, 2025, 1:39 AM CDT (06:39 UTC)
- Expired
- Apr 6, 2025, 2:45 AM CDT
- In force
- 66 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Leake County, MS, Neshoba County, MS, Winston County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 113 km from the middle of the area, began a volume at 06:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 6, 1:47 AM CDT | TSTM WND DMG | 3 E Marydell, MS | A tree was snapped off of Popes Rd. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 5, 10:25 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 6.7 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1168 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 1208 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 157 m²/s²
- 0-3 km storm-relative helicity
- 241 m²/s²
- Significant tornado parameter
- 1.2
- Supercell composite
- 10.1
The text
As transmitted.
117
WFUS54 KJAN 060639
TORJAN
MSC079-099-159-060745-
/O.NEW.KJAN.TO.W.0077.250406T0639Z-250406T0745Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jackson MS
139 AM CDT Sun Apr 6 2025
The National Weather Service in Jackson has issued a
* Tornado Warning for...
Northeastern Leake County in central Mississippi...
Winston County in east central Mississippi...
Northern Neshoba County in east central Mississippi...
* Until 245 AM CDT.
* At 139 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Edinburg, or 9 miles west of Pearl River, moving
northeast at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Pearl River and Philadelphia around 145 AM CDT.
Stallo around 155 AM CDT.
Noxapater around 200 AM CDT.
Louisville around 205 AM CDT.
Millcreek around 220 AM CDT.
Betheden around 225 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3293 8887 3293 8891 3291 8892 3270 8940
3287 8952 3293 8943 3293 8932 3301 8932
3328 8895 3329 8882 3295 8881
TIME...MOT...LOC 0639Z 234DEG 37KT 3283 8940
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
CE5 follow-up statements
822
WWUS54 KJAN 060651
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
151 AM CDT Sun Apr 6 2025
MSC079-060700-
/O.CAN.KJAN.TO.W.0077.000000T0000Z-250406T0745Z/
Leake MS-
151 AM CDT Sun Apr 6 2025
...THE TORNADO WARNING FOR NORTHEASTERN LEAKE COUNTY IS CANCELLED...
The tornadic thunderstorm which prompted the warning has weakened.
moved out of the warned area. Therefore, the warning has been
cancelled.
A Tornado Watch remains in effect until 500 AM CDT for central,
northeastern and east central Mississippi.
&&
LAT...LON 3293 8891 3280 8932 3301 8932 3328 8895
3329 8882 3295 8881
TIME...MOT...LOC 0650Z 234DEG 37KT 3290 8928
$$
MSC099-159-060745-
/O.CON.KJAN.TO.W.0077.000000T0000Z-250406T0745Z/
Winston MS-Neshoba MS-
151 AM CDT Sun Apr 6 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 245 AM CDT FOR WINSTON
AND NORTHWESTERN NESHOBA COUNTIES...
At 150 AM CDT, a severe thunderstorm capable of producing a tornado
was located 7 miles southeast of Zama, or 8 miles north of Pearl
River, moving northeast at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Stallo around 155 AM CDT.
Noxapater around 200 AM CDT.
Louisville around 205 AM CDT.
Millcreek around 215 AM CDT.
Betheden around 225 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3293 8891 3280 8932 3301 8932 3328 8895
3329 8882 3295 8881
TIME...MOT...LOC 0650Z 234DEG 37KT 3290 8928
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
CE978
WWUS54 KJAN 060706
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
206 AM CDT Sun Apr 6 2025
MSC099-060716-
/O.CAN.KJAN.TO.W.0077.000000T0000Z-250406T0745Z/
Neshoba MS-
206 AM CDT Sun Apr 6 2025
...THE TORNADO WARNING FOR NORTHWESTERN NESHOBA COUNTY IS
CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 500 AM CDT for northeastern
and east central Mississippi.
&&
LAT...LON 3293 8922 3308 8923 3328 8895 3329 8882
3295 8881 3295 8891
TIME...MOT...LOC 0706Z 235DEG 31KT 3297 8915
$$
MSC159-060745-
/O.CON.KJAN.TO.W.0077.000000T0000Z-250406T0745Z/
Winston MS-
206 AM CDT Sun Apr 6 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 245 AM CDT FOR WINSTON
COUNTY...
At 206 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Stallo, or 11 miles southwest of Louisville, moving
northeast at 35 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Noxapater and Louisville around 210 AM CDT.
Millcreek around 225 AM CDT.
Betheden around 235 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3293 8922 3308 8923 3328 8895 3329 8882
3295 8881 3295 8891
TIME...MOT...LOC 0706Z 235DEG 31KT 3297 8915
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
CE724
WWUS54 KJAN 060718
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
218 AM CDT Sun Apr 6 2025
MSC159-060745-
/O.CON.KJAN.TO.W.0077.000000T0000Z-250406T0745Z/
Winston MS-
218 AM CDT Sun Apr 6 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 245 AM CDT FOR WINSTON
COUNTY...
At 218 AM CDT, a severe thunderstorm capable of producing a tornado
was located over Noxapater, or 7 miles south of Louisville, moving
northeast at 35 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Millcreek and Louisville around 225 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3294 8912 3311 8917 3328 8895 3329 8882
3295 8881 3295 8891
TIME...MOT...LOC 0718Z 237DEG 30KT 3301 8905
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
CE624
WWUS54 KJAN 060730
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
230 AM CDT Sun Apr 6 2025
MSC159-060745-
/O.CON.KJAN.TO.W.0077.000000T0000Z-250406T0745Z/
Winston MS-
230 AM CDT Sun Apr 6 2025
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 245 AM CDT FOR
SOUTHEASTERN WINSTON COUNTY...
At 230 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Noxapater, or 8 miles southeast of Louisville,
moving northeast at 35 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Millcreek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3295 8903 3312 8901 3319 8892 3324 8882
3295 8881
TIME...MOT...LOC 0730Z 242DEG 30KT 3303 8897
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
DL464
WWUS54 KJAN 060744 RRA
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
244 AM CDT Sun Apr 6 2025
MSC159-060754-
/O.EXP.KJAN.TO.W.0077.000000T0000Z-250406T0745Z/
Winston MS-
244 AM CDT Sun Apr 6 2025
...THE TORNADO WARNING FOR SOUTHEASTERN WINSTON COUNTY WILL EXPIRE AT
245 AM CDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire. However, gusty
winds are still possible with this thunderstorm.
A Tornado Watch remains in effect until 500 AM CDT for east central
Mississippi.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Jackson.
&&
LAT...LON 3295 8903 3312 8901 3319 8892 3324 8882
3295 8881
TIME...MOT...LOC 0744Z 234DEG 37KT 3311 8884
$$
DLWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Apr 5, 10:00 PM CDT, 3 hours 39 minutes earlier.
Area forecast discussion, Apr 5, 10:00 PM CDT, 3 hours 39 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
1000 PM CDT Sat Apr 5 2025
...New MESOSCALE UPDATE...
.MESOSCALE UPDATE...
Issued at 934 PM CDT Sat Apr 5 2025
A line storms aligned with a strong cold front pushing into our
area has become a focus for intense rainfall rates this evening.
Strong winds aloft are venting deep convection, and the combined
influx of tropical low-level moisture from the western
Atlantic/Caribbean and upper-level moisture from the Eastern
Pacific have boosted Precipitable Water values up to 2.0 inches
along the axis of the front. GOES satellite-derived rain rate/QPE
products have shown persistent cores of deep convection with rain
rates around 2.0 inches per hour this evening. With storm motions
along the front, these storms have been training over locations
for 2 to 3 hours. Widespread personal weather station reports,
METARs, and radar estimates put rainfall measurements of 3 to 5
inches at locations between Monroe, LA up to to Grenada and west
from there so far. Flash flooding continues to be an ongoing
concern in those areas. As the line pushes east, we are starting
to see strong indications of frontogenetical forcing with the
portion moving out of northwest LA. KDGX base velocities are also
increasing over the last hour, suggesting an increased easterly
push in the next short wile. The residence time for heavy rain may
not be quite as long at locations, but localized flash flooding
especially in urban/suburban locations can be expected with
rainfall rates of near 2 inches per hour. Additionally, with a
stronger push to the cold front, the threat for damaging wind
gusts and isolated spinup tornadoes will continue to be a threat
with the squall line pushing east overnight. /NF/
&&
.DISCUSSION...
Issued at 402 PM CDT Sat Apr 5 2025
Through Tomorrow: The threat for severe weather will increase from
west to east through tonight before the threat will subside tomorrow
morning. The previously stalled cold frontal boundary has begun to
shift southward as the strong 500mb ridge that has dominated the
previous few days breaks down. The primary focus of the severe will
be focused along and west of I-55 especially in the ArkLaMiss delta
region as a host of watches, warnings and advisories have already
been issued. Currently as of about 3pm portions of the ArkLaMiss
Delta have been put under a Tornado watch through 7pm tonight.
Additionally, multiple severe thunderstorm warnings and a tornado
warning have been issued for the aforementioned area. This is the
beginning of the severe event with a tornado watch for central
Mississippi likely as the boundary progresses.
Storms, some of which could be strong to severe, will be capable of
producing damaging wind gusts up to 70mph+, large hail up to golf
ball size and the possibility for a few tornadoes; some of which
could be strong. As of now we have observed peak wind gusts of up to
45mph across the CWA as a wind advisory is in effect until 7 pm this
evening. Should the environment remain largely undisturbed across
central MS until this evening, the threat for supercells, some
tornadic, could be maximized this afternoon into the evening.
Tonight we expect storms to organize into more of a line that
progresses through the area from northwest to southeast, the
tornadic threat will diminish with straight line winds being more of
a concern.
There is also a heavy rain and flooding threat for tonight over
mainly northwest portions of the area. A flood watch is in effect
through Sunday morning for portions of northern MS and the ArkLaMiss
Delta. As the more intense storms move across, rainfall rates could
reach up to 3 inches per hour, which would raise concerns for flash
flooding, especially in urban and low lying areas. Additionally,
excessive rainfall totals will increase potential for river rises
and potential flood stage increases.
By later Sunday morning, the front will have progressed through most
of the area with lingering post-frontal showers possible through
Sunday evening, and much cooler air will move into the area, which
will be quite a contrast with the the recent heat and humidity.
Through Next Week: Weather looks to be mostly quiet behind the
frontal boundary which will have progressed through the area. A
cooler and drier airmass will continue to move into the region
behind the front locking dry conditions through the long term
forecast. Temperatures look to stay in the low to mid-60s through
Wednesday before rebounding into the mid 70s by the end of the
period./KP/
&&
.AVIATION...
(00Z TAFS)
Issued at 630 PM CDT Sat Apr 5 2025
Local radars had scattered -SHRA across the southern half of the
area with TSRA across the northwest. VFR conditions and a gusty
south wind 25-30kts wl prevail this evening away from TSRA/SHRA
activity. COnditions are expected to deteriorate from the
northwest as TSRA along and ahead of a cold front move into the
area and bring lower flying conditions. TSRA will continue
shifting east through tonight and Sunday morning. IFR/MVFR cigs
and -RA wl develop in the wake of the front. The -RA wl taper off
from the west Sunday morning but the IFR/MVFR cigs wl prevail
through the end of the TAF period. /22/
&&
.PRELIMINARY POINT TEMPS/POPS...
Jackson 62 67 47 59 / 100 80 20 0
Meridian 69 75 49 60 / 90 100 40 10
Vicksburg 57 64 47 59 / 100 40 10 0
Hattiesburg 71 76 52 63 / 90 90 60 20
Natchez 58 65 47 58 / 100 40 10 0
Greenville 53 58 44 59 / 100 20 10 0
Greenwood 57 63 44 60 / 100 30 10 0
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Flood Watch until 7 AM CDT Sunday for MSZ018-019-025>029-034>036-
040>042-047.
LA...Flood Watch until 7 AM CDT Sunday for LAZ007>009-015-016-023-025.
AR...Flood Watch until 7 AM CDT Sunday for ARZ074-075.
&&
NF/KP/22In the hours before
Special weather statement, Apr 5, 9:50 PM CDT, 3 hours 49 minutes before
Special Weather Statement
National Weather Service Jackson MS
950 PM CDT Sat Apr 5 2025
LAZ009-016-MSZ040-042-047-048-060345-
Madison LA-East Carroll LA-Warren MS-Hinds MS-Yazoo MS-Issaquena MS-
950 PM CDT Sat Apr 5 2025
...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN EAST CARROLL AND
NORTHEASTERN MADISON PARISHES...WARREN...SOUTHWESTERN YAZOO...
NORTHWESTERN HINDS AND SOUTHERN ISSAQUENA COUNTIES THROUGH 1045 PM
CDT...
At 950 PM CDT, Doppler radar was tracking a cluster of strong
thunderstorms over Mansford, or near Tallulah, moving east at 40 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
This strong thunderstorm will be near...
Eagle Bend around 955 PM CDT.
Vicksburg around 1000 PM CDT.
Redwood around 1005 PM CDT.
Oak Ridge around 1015 PM CDT.
Youngton around 1025 PM CDT.
Phoenix around 1030 PM CDT.
Other locations impacted by this storm include Delta and Richmond.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Tornado Watch remains in effect until midnight CDT for northeastern
Louisiana...and central and west central Mississippi.
&&
LAT...LON 3262 9117 3269 9046 3222 9047 3225 9126
TIME...MOT...LOC 0250Z 260DEG 36KT 3245 9112
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
SASSpecial weather statement, Apr 5, 10:38 PM CDT, 3 hours 1 minute before
Special Weather Statement
National Weather Service Jackson MS
1038 PM CDT Sat Apr 5 2025
MSZ026>029-032-036-037-060415-
Carroll MS-Grenada MS-Attala MS-Montgomery MS-Choctaw MS-Webster MS-
Holmes MS-
1038 PM CDT Sat Apr 5 2025
...STRONG THUNDERSTORMS WILL IMPACT NORTHWESTERN CHOCTAW...HOLMES...
CARROLL...SOUTHEASTERN GRENADA...CENTRAL ATTALA...WESTERN WEBSTER AND
MONTGOMERY COUNTIES THROUGH 1115 PM CDT...
At 1038 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Teoc to near Black Hawk to Eden. Movement
was east at 40 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Strong thunderstorms will be near...
Coxburg, Lexington, Brozville, North Carrollton, Carrollton,
Tolarville, Howard, Jefferson, and Emory around 1045 PM CDT.
Winona, Vaiden, and Bowling Green around 1050 PM CDT.
Elliott, Franklin, Ebenezer, and Duck Hill around 1055 PM CDT.
West around 1100 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until midnight CDT for central and
north central Mississippi. A Tornado Watch also remains in effect
until 500 AM CDT for central and north central Mississippi.
&&
LAT...LON 3344 8937 3294 8958 3296 9019 3300 9032
3302 9034 3301 9037 3334 9015 3366 9001
3372 8939 3372 8931
TIME...MOT...LOC 0338Z 253DEG 34KT 3359 8997 3327 8999 3299 9032
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
SASSpecial weather statement, Apr 6, 12:29 AM CDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Jackson MS
1229 AM CDT Sun Apr 6 2025
MSZ048-049-054-055-059-061>063-060630-
Lawrence MS-Jefferson MS-Copiah MS-Lincoln MS-Hinds MS-Franklin MS-
Rankin MS-Simpson MS-
1229 AM CDT Sun Apr 6 2025
...STRONG THUNDERSTORMS WILL IMPACT SOUTHERN RANKIN...WESTERN
SIMPSON...LINCOLN...NORTHWESTERN LAWRENCE...SOUTHEASTERN JEFFERSON...
NORTHERN FRANKLIN...SOUTHEASTERN HINDS AND COPIAH COUNTIES THROUGH
130 AM CDT...
At 1229 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Dry Grove to near Kirby. Movement was east
at 30 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Strong thunderstorms will be near...
Pleasant Hill, Union Church, Dry Grove, Allen, New Hope,
Dentville, Barlow, and Mcbride around 1235 AM CDT.
Caseyville and Jackson around 1240 AM CDT.
Crystal Springs and Terry around 1245 AM CDT.
Glancy and Gallman around 1250 AM CDT.
Hazlehurst around 1255 AM CDT.
Whites around 100 AM CDT.
Martinsville, Monterey, Florence, and Loyd Star around 105 AM CDT.
Hopewell and Beauregard around 115 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 500 AM CDT for central, south
central and southwestern Mississippi.
&&
LAT...LON 3147 9105 3179 9080 3179 9074 3189 9072
3216 9050 3221 8981 3150 9025
TIME...MOT...LOC 0529Z 250DEG 27KT 3212 9048 3156 9092
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
SASLocal storm report, Apr 6, 12:30 AM CDT, 1 hour 9 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
1230 AM CDT Sun Apr 6 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1208 AM Tstm Wnd Dmg 1 SSW Clinton 32.32N 90.34W
04/06/2025 Hinds MS Public
Tree down on a home.
&&
CELocal storm report, Apr 6, 12:32 AM CDT, 1 hour 7 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
1232 AM CDT Sun Apr 6 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM Flash Flood Cleveland 33.75N 90.73W
04/05/2025 Bolivar MS Fire Dept/Rescue
Significant flooding in town, many streets
flooded some with roughly 2 ft of water in
the roads and water well up into yards.
&&
CELocal storm report, Apr 6, 12:33 AM CDT, 1 hour 6 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
1233 AM CDT Sun Apr 6 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM Flash Flood 2 ESE Greenville 33.40N 91.04W
04/05/2025 Washington MS Emergency Mngr
Significant flooding across Greenville with
many streets or roads flooded. Many stalled
vehicles.
&&
CEThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 5, 7:10 PM CDT | Flash Flood Warning | JAN | Bolivar, Humphreys, Sunflower, Washington | 5 hr |
| Apr 5, 7:17 PM CDT | Flash Flood Warning | JAN | Carroll, Grenada, Holmes, Humphreys, Leflore | 6 hr |
| Apr 5, 8:21 PM CDT | River Flood Warning | JAN | Clay | 61 hr |
| Apr 5, 8:35 PM CDT | River Flood Warning | JAN | Neshoba | 6 days |
| Apr 5, 8:41 PM CDT | Special Weather Statement | JAN | Issaquena, Sharkey | 64 min |
| Apr 5, 9:19 PM CDT | Flash Flood Warning | JAN | Humphreys, Issaquena, Sharkey, Warren, Yazoo | 5 hr |
| Apr 5, 9:50 PM CDT | Special Weather Statement | JAN | Warren | 55 min |
| Apr 5, 10:01 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey, Warren, Yazoo | 74 min |
| Apr 5, 10:38 PM CDT | Special Weather Statement | JAN | Attala, Carroll, Holmes, Montgomery | 37 min |
| Apr 5, 10:44 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Copiah, Hinds, Jefferson | 76 min |
| Apr 5, 10:59 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison, Yazoo | 76 min |
| Apr 5, 11:09 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Carroll, Choctaw, Holmes, Montgomery | 56 min |
| Apr 5, 11:22 PM CDT | Severe Thunderstorm Warning | JAN | Adams, Franklin, Jefferson | 53 min |
| Apr 5, 11:40 PM CDT | Flash Flood Warning | JAN | Adams, Claiborne, Copiah, Franklin, Hinds, Jefferson and 1 more | 4 hr |
| Apr 5, 11:50 PM CDT | Flash Flood Warning | JAN | Hinds, Issaquena, Madison, Sharkey, Warren, Yazoo | 4 hr |
| Apr 6, 12:11 AM CDT | Severe Thunderstorm Warning | JAN | Hinds, Leake, Madison, Rankin, Scott | 64 min |
| Apr 6, 12:29 AM CDT | Special Weather Statement | JAN | Copiah, Franklin, Lincoln | 61 min |
| Apr 6, 12:39 AM CDT | Severe Thunderstorm Warning | JAN | Lowndes, Noxubee | 66 min |
| Apr 6, 12:43 AM CDT | Severe Thunderstorm Warning | JAN | Copiah, Hinds, Rankin, Simpson | 62 min |
| Apr 6, 12:59 AM CDT | Severe Thunderstorm Warning | JAN | Attala, Choctaw, Leake | 47 min |
| Apr 6, 1:12 AM CDT | Severe Thunderstorm Warning | JAN | Leake, Madison, Neshoba, Newton, Rankin, Scott | 63 min |
| Apr 6, 1:23 AM CDT | Tornado Warning | JAN | Lowndes | 22 min |
| Apr 6, 1:40 AM CDT | Severe Thunderstorm Warning | JAN | Copiah, Franklin, Lawrence, Lincoln, Simpson | 65 min |
| Apr 6, 1:43 AM CDT | Severe Thunderstorm Warning | JAN | Rankin, Simpson | 47 min |
| Apr 6, 1:48 AM CDT | Flash Flood Warning | JAN | Hinds, Leake, Madison, Neshoba, Rankin, Scott | 4 hr |
| Apr 6, 1:56 AM CDT | Flash Flood Warning | JAN | Claiborne, Copiah, Franklin, Jefferson, Lawrence, Lincoln and 1 more | 4 hr |
| Apr 6, 2:14 AM CDT | Severe Thunderstorm Warning | JAN | Leake, Neshoba, Newton, Rankin, Scott | 61 min |
| Apr 6, 2:18 AM CDT | Tornado Warning | JAN | Jasper, Newton, Scott, Smith | 57 min |
| Apr 6, 2:37 AM CDT | Flash Flood Warning | JAN | Attala, Choctaw, Clay, Lowndes, Noxubee, Oktibbeha and 1 more | 4 hr |
| Apr 6, 2:41 AM CDT | Severe Thunderstorm Warning | JAN | Lowndes, Noxubee, Winston | 45 min |
| Apr 6, 2:42 AM CDT | Severe Thunderstorm Warning | JAN | Jefferson Davis, Lawrence, Simpson | 63 min |
| Apr 6, 2:51 AM CDT | Tornado Warning | JAN | Simpson | 30 min |
| Apr 6, 2:59 AM CDT | Tornado Warning | JAN | Kemper, Neshoba | 61 min |
| Apr 6, 3:37 AM CDT | Tornado Warning | JAN | Kemper, Noxubee | 53 min |
| Apr 6, 3:40 AM CDT | Severe Thunderstorm Warning | JAN | Covington, Jefferson Davis, Rankin, Simpson, Smith | 65 min |
| Apr 6, 3:53 AM CDT | Tornado Warning | JAN | Jasper, Newton, Scott, Smith | 67 min |
| Apr 6, 4:05 AM CDT | Severe Thunderstorm Warning | JAN | Jones | 39 min |
| Apr 6, 4:16 AM CDT | Tornado Warning | JAN | Jones | 18 min |
| Apr 6, 4:32 AM CDT | Severe Thunderstorm Warning | JAN | Jasper, Jones, Newton, Scott, Smith | 58 min |
| Apr 6, 4:38 AM CDT | Tornado Warning | JAN | Jasper, Jones, Smith | 51 min |
| Apr 6, 4:50 AM CDT | Severe Thunderstorm Warning | JAN | Covington, Jones | 25 min |
| Apr 6, 5:05 AM CDT | Tornado Warning | JAN | Jasper, Jones | 44 min |
| Apr 6, 5:20 AM CDT | River Flood Warning | JAN | Hinds, Warren | 3 days |
| Apr 6, 5:27 AM CDT | Severe Thunderstorm Warning | JAN | Clarke, Jasper, Kemper, Lauderdale, Newton | 63 min |
| Apr 6, 5:38 AM CDT | Severe Thunderstorm Warning | JAN | Covington, Forrest, Jones, Lamar, Marion | 67 min |
| Apr 6, 5:49 AM CDT | Severe Thunderstorm Warning | JAN | Clarke, Jasper | 56 min |
| Apr 6, 5:53 AM CDT | Tornado Warning | JAN | Forrest, Jones | 40 min |
| Apr 6, 6:27 AM CDT | Severe Thunderstorm Warning | JAN | Clarke, Lauderdale | 33 min |
| Apr 6, 6:43 AM CDT | Special Weather Statement | JAN | Forrest | 47 min |
| Apr 6, 10:49 AM CDT | River Flood Warning | JAN | Lowndes | 4 days |
| Apr 6, 10:49 AM CDT | River Flood Warning | JAN | Noxubee | 3 days |
| Apr 6, 12:04 PM CDT | Areal Flood Warning | JAN | Lowndes | 3 days |
| Apr 6, 12:14 PM CDT | River Flood Warning | JAN | Leflore | 9 hr |
Nearby
Tornado Warnings in Mississippi, 2025Every tornado warning in 2025Tornadoes in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.